Faculty of Information Technology, BUT

Publication Details

Solutions To Four Open Problems Concerning Controlled Pure Grammar Systems

MEDUNA Alexander, VRÁBEL Lukáš and ZEMEK Petr. Solutions To Four Open Problems Concerning Controlled Pure Grammar Systems. International Journal of Computer Mathematics, vol. 91, no. 6, pp. 1156-1169. ISSN 0020-7160. Available from: http://www.tandfonline.com/doi/abs/10.1080/00207160.2013.829214
Czech title
Řešení čtyř otevřených problémů týkajících se řízených čistých gramatických systémů
Type
journal article
Language
english
Authors
Meduna Alexander, prof. RNDr., CSc. (DIFS FIT BUT)
Vrábel Lukáš, Ing. (DIFS FIT BUT)
Zemek Petr, Ing. (DIFS FIT BUT)
URL
Keywords
formal languages, pure grammar systems, controlled leftmost derivations, regular languages, erasing rules
Abstract
In this paper, we address several open problems concerning pure grammar systems (pGSs) and their controlled versions. More specifically, we prove the following four results. (I) Regular-controlled pGSs having a single component define the family of regular languages. (II) pGSs having two components controlled by infinite regular languages define the family of recursively enumerable languages. (III) Regular-controlled pGSs without any erasing rules define the family of regular languages not containing the empty string. (IV) pGSs define a proper subfamily of the family of regular languages.
Published
2014
Pages
1156-1169
Journal
International Journal of Computer Mathematics, vol. 91, no. 6, ISSN 0020-7160
DOI
BibTeX
@ARTICLE{FITPUB10154,
   author = "Alexander Meduna and Luk\'{a}\v{s} Vr\'{a}bel and Petr Zemek",
   title = "Solutions To Four Open Problems Concerning Controlled Pure Grammar Systems",
   pages = "1156--1169",
   journal = "International Journal of Computer Mathematics",
   volume = 91,
   number = 6,
   year = 2014,
   ISSN = "0020-7160",
   doi = "10.1080/00207160.2013.829214",
   language = "english",
   url = "https://www.fit.vut.cz/research/publication/10154"
}
Back to top